MAUDE Adverse Event Report: SYNTHES GMBH DRIVE ADAPTOR WITH QC FOR 4.0MM SCHANZ SCREWS; DRIVER, SURGICAL, PIN

SYNTHES GMBH DRIVE ADAPTOR WITH QC FOR 4.0MM SCHANZ SCREWS; DRIVER, SURGICAL, PIN
Catalog Number 393.101
Medical Device Problem Codes Corroded (1131); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that short t8 screwdriver stripped, and multiple items rusting per spd, causing sets to not be put up full.There was no patient harm reported.

Brand Name
DRIVE ADAPTOR WITH QC FOR 4.0MM SCHANZ SCREWS
Common Device Name
DRIVER, SURGICAL, PIN
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wrights lane east
west chester, PA 19380
9083863534
MDR Report Key25622375
Report Number8030965-2026-06601
Device Sequence Number10217744
Product Code GFC
UDI-Device Identifier10886982198990
UDI-Public(01)10886982198990
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number393.101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/02/2026
Supplement Date Received by Manufacturer06/27/2026
07/21/2026
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date06/29/2026
07/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.6MM WIRE SLEEVE; 1.6MM WIRE SLEEVE; COMBINATION WRENCH-8 WIDTH ACROSS FLATS; RATCHET-WRENCH F/NUT HEX 11; RATCHET-WRENCH F/NUT HEX 11
Patient SexUnknown